# SDR 06FDEA0844

- Difficulty date: February 26, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 590 S17-18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH ASSOCIATED GOUGE IN FUSELAGE SKIN, BS 590, BETWEEN STR 17 AND 18 RT.  FOUND TO BE OUT OF SERVICE LIMITS, REPAIRED IAW SRM 53-30-3 FIG 13A.
